# SDR REXA201100565

- Difficulty date: September 14, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 7,770 hours, 5,476 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoileron
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT I/B MULTIFUNCTION SPOILER DEPLOYED INFLIGHT ON SHORT FINAL WITH I/B FLT SPLRS AND I/B SPOILERONS CAUTION MESSAGES REMOVED AND REPLACED RT I/B MULTIFUNCTION SPOILERON IAW CRJ900 AMM 27-62-01 OPS AND LEAK CHECK GOOD AND THIS TIME MSG CLEARED NO FURTHER DEFECTS NOTED.  OK FOR SERVICE.  PART EFFECTIVITY VERIFIED.
